Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Explicit Kummer surface formulas for arbitrary characteristic

Title data

Müller, Jan Steffen:
Explicit Kummer surface formulas for arbitrary characteristic.
In: LMS Journal of Computation and Mathematics. Vol. 13 (2010) . - pp. 47-64.
ISSN 1461-1570
DOI: https://doi.org/10.1112/S1461157008000156

Project information

Project title:
Project's official titleProject's id
DFG-Projekt „Canonical Heights on Hyperelliptic Jacobians“STO 299/5-1

Project financing: Deutsche Forschungsgemeinschaft

Abstract in another language

If C is a curve of genus 2 defined over a field k and J is its Jacobian, then we can associate a hypersurface K in P³ to J, called the Kummer surface of J. Flynn has made this construction explicit in the case when the characteristic of k is not 2 and C is given by a simplified equation. He has also given explicit versions of several maps defined on the Kummer surface and shown how to perform arithmetic on J using these maps. In this paper we generalize these results to the case of arbitrary characteristic.

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Jan 2015 15:28
Last Modified: 22 Jan 2015 15:28
URI: https://eref.uni-bayreuth.de/id/eprint/5802